MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR062502A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The investigation is ongoing.
 
Event or Problem Description
The following was reported to gore by the hospital: the patient presented for a right lower extremity case.The gore® viabahn® endoprosthesis separated from the delivery catheter prior to deployment.
 
Additional Manufacturer Narrative
Corrected data: h1.Type of reportable event.H6.Results code 2.H6.Conclusions code 1.Additional manufacturer narrative: examination of the returned device revealed the following: the entire device was returned with an introducer sheath; the introducer sheath was not evaluated as it was not a gore product; there was a kink in the distal shaft, upon which the endoprostheis was mounted, at the transition; approximately 1.5 cm of the distal shaft was exposed at the transition; the endoprosthesis was longitudinally compressed towards the tip.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.The engineering evaluation revealed there was no evidence of device detachment as originally reported by the hospital.Through the investigation it was revealed that the distal shaft was kinked and no serious injury to the patient was reported to gore.Therefore this event, originally reported as a malfunction, is not considered a reportable event.We have no reason to believe that this product did not meet its performance specifications.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9313207
Report Number2017233-2019-01133
Device Sequence Number468895
Product Code PFV
UDI-Device Identifier00733132623976
UDI-Public00733132623976
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2022
Device Catalogue NumberVBJR062502A
Device Lot Number21005223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR